4 doctors weighed in:

My friend accidentaly took too many Advil (ibuprofen) three days ago and ever since then has had severe stabbing pain in her abdoman. What could this be?

4 doctors weighed in
Dr. Michael Gofeld
Pain Management
2 doctors agree

In brief: Ulcer

It could be acute gastric ulcer.
Your friend need to go to er.

In brief: Ulcer

It could be acute gastric ulcer.
Your friend need to go to er.
Dr. Michael Gofeld
Dr. Michael Gofeld
Thank
Dr. Chris Hawley
Family Medicine

In brief: Pain

This should be evaluated by a physician.
If related to the advil (ibuprofen), (ibuprofen) this could be gastritis or an ulcer. There's also a possibility this has nothing to do with the advil (ibuprofen).

In brief: Pain

This should be evaluated by a physician.
If related to the advil (ibuprofen), (ibuprofen) this could be gastritis or an ulcer. There's also a possibility this has nothing to do with the advil (ibuprofen).
Dr. Chris Hawley
Dr. Chris Hawley
Thank
Get help from a real doctor now
Dr. Vikram Patel
Board Certified,
33 years in practice
945K people helped
Continue
108,000 doctors available
Read more answers from doctors